CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Upper bounds for geodesic periods over rank one locally symmetric spaces 期刊论文
FORUM MATHEMATICUM, 2018, 卷号: 30, 期号: 5, 页码: 1065-1077
Authors:  Frahm, Jan;  Su, Feng
Favorite  |  View/Download:2/0  |  Submit date:2018/10/07
Locally symmetric spaces  automorphic forms  geodesic periods  totally geodesic cycles  unitary representations  reductive Lie groups  
Global nonautonomous Schrodinger flows on Hermitian locally symmetric spaces 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2002, 卷号: 45, 期号: 5, 页码: 549-561
Authors:  Wang, HY;  Wang, YD
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
nonautonomous Schrodinger flow  inhomogeneous Heisenberg system  Hermitian locally symmetric spaces  conservation law